# SDR HEEA202507240001

- Difficulty date: July 21, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N738P
- Make and model: Skrsky S76C
- Aircraft serial: 760668
- Aircraft time: 9,982 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 0292950780
- Part serial: 230M
- Condition: Leaking
- Location: Nr 1 Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, SLOW STEADY DECREASE OF NUMBER 1 ENGINE OIL PSI WAS NOTED.
